# SDR FDEA202201220242

- Difficulty date: January 22, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 36,114 hours, 19,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: A53612213215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGITUDIAL FLOOR STRUCTURE UPR SURFACE WAS FOUND CORROSION AT FR12A   ~ FR13A , Y1450MM   REPAIRED THE DAMAGE AREA WITH TEE SPLICE REPAIR I.A.W. A300-600F SRM 53-12-15-201-2   PARA.5.G P.239-244 FIG.207
